# SDR DALA2017103007873

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 78,037 hours, 9,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR WILL NOT CLOSE. FOUND DOOR 2L OUT OF SEQUENCE. REMOVED ACCESS COVER TO PUT INSIDE HANDLE IN OPEN POSITION. CLOSED AND OPENED DOOR IAW AMM 52-00 OPS CKD OK. ACCESS COVER REINSTALLED.
